# SDR DXTA200400467

- Difficulty date: December 5, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 6,620 hours, 5,414 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Clip
- Part number: 99123053
- Condition: Damaged
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING PILOT APPLIED BRAKES WITH NO RESPONSE (HARD PEDAL) COPILOT APPLIED BRAKES WITH SAME RESULT.  SEVERAL APPLICATIONS WERE MADE.  AT 70KIAS BRAKES LOCKED MONENTARILY, ANTI SKID LIGHT ILLUMINATED AND REMAINED ON UNTIL SHUTDOWN.  AFTER ILLUMINATION THE BRAKES FUNCTIONED NORMALLY.  APPLIED POWER TO A/C.  ANTI-SKID ANNUNCIATOR/TEST, OPS CKS GOOD.  REMOVED LT & RT HUB CAPS.  FOUND LT TRANSDUCER CLIP BROKEN & HUBCAP FULL OF WATER.  REMOVED TRANSDUCER & CLEANED ALL WATER.  NO DEFECTS NOTED.  INSTALLED TRANSDUCER.  ANTI-SKID FUNCTION OK, CKS GOOD.  FOUND RT CLIP GAP OUT OF TOLERANCE.  REMOVED & REPLACED LT & RT CLIPS.  RECONFIGURED A/C.  BRAKE OP CK GOOD ON ENGINE RUN.
